MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LithoVue; Ureteroscope and Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION LithoVue; Ureteroscope and Accessories, Flexible/Rigid
Model Number M0068010000
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
LithoVue
Common Device Name
Ureteroscope and Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50847390
Report Number2124215-2026-50297
Device Sequence Number15829702
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public(01)08714729974789(10)LV50166
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068010000
Device Catalogue NumberM0068010000
Device Lot NumberLV50166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown